MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM CANNULATED VA LOCKING SCREW/80MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM CANNULATED VA LOCKING SCREW/80MM; SCREW, FIXATION, BONE
Model Number 02.231.680
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes: jdp and hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the surgeon noted that the cannulated variable locking screw did not lock into distal hole and the surgeon also mentioned it may have stripped the threads on the variable angle- locking condylar plate during screw insertion.Fragments were removed easily without additional intervention.There was no surgical delay and no patient consequence.The procedure was successfully completed.This report is for a cannulated variable locking screw.This is report 1 of 2 for (b)(4).

Brand Name
5.0MM CANNULATED VA LOCKING SCREW/80MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8374731
Report Number2939274-2019-56699
Device Sequence Number1606669
Product Code HWC
UDI-Device Identifier10886982062918
UDI-Public(01)10886982062918
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.231.680
Device Catalogue Number02.231.680
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2019
Initial Report FDA Received Date02/27/2019
Patient Sequence Number1
Patient Age59 YR